# SDR USAA2010111592599

- Difficulty date: November 11, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 52,487 hours, 34,555 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643099
- Part serial: BN1142
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C2 - 4 INCHES OF DELAMINATION ON LT FORE FLAP SKIN 8 INCHES FROM TRAILING EDGE, 35 INCHES FROM OUTBOUND EDGE.  REPLACED FORE FLAP IAW B737 AMM 27-51-07.
